# SDR CALA2017033100775

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 161T51283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN DECK BS 325 FLOORBEAM UPPER SURFACE. CATEGORY "A" REPAIR ACCOMPLISHED WITHOUT DEVIATION. REPAIR IS A MAJOR REPAIR PER ECRA. NO FURTHER INSPECTIONS CALLED OUT IN ECRA 5320-02763.
